# SDR MASA2010102801194

- Difficulty date: October 26, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,485 hours, 12,989 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: H155006191001
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 BRAKE NOT WORKING.  MX R2 QD.
